# SDR SWAA2019041131614

- Difficulty date: March 25, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A62602
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE SUPPORT BRACKET ATTACHED TO DEFLECTION CONTROL RIB CRACKED.     R&R BRACKET IAW SRM.
